# SDR CALA2018070301560

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge Fitting
- Part number: D53112455600100
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE BEARING WORN - SPUN. REMOVED AND REPLACED SUPPORT ARM UPPER HINGE FITTING IAW AMM 52-11-31-400-002, AND 52-11-12-400-001, AND 52-11-11-000-0 01 ON R1 DOOR.
